| Catalog Number |
68011090 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inflammation (1932); Implant Pain (4561)
| Date of Event |
03/26/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient experienced dental implant loss due to inflammation and pain three months after placement.
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.